# SDR WX0A2025012732285

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 51,076 hours, 36,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING DESCENT AT 10,000 FT AT CHIME (10,000 CHIME) VARIOUS EXIT SIGN LIGHTS REMAIN ON, THIS TIME ROW 12/14 ""EXIT"" REMAIN ON, RECYCLED PER FCOM(PRO-NOR-SOP-18) THE EMERGENCY LIGHT SWITCH TO TURN THESE LIGHTS OFF. (2 FLIGHTS IN A ROW) / PERFORMED EPSU TEST IAW TSM 33-51-00-810-823-A, OPS TEST GOOD. ALSO PERFORMED VISUAL CHECK OF CABIN EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00-710-009. ALL LIGHTS OPERATIONAL. NO DISCREPANCIES AT THIS TIME."
